# SDR SWAA032642

- Difficulty date: December 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 68,976 hours, 76,104 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 21520
- Part serial: 2363
- Condition: Faulty
- Location: Fwd Cargo Comp
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GASPER FAN CB TRIPPED, HAD BAD ODOR IN CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
